BibTeX record journals/joc/BalasubramanianK98

download as .bib file

@article{DBLP:journals/joc/BalasubramanianK98,
  author       = {R. Balasubramanian and
                  Neal Koblitz},
  title        = {The Improbability That an Elliptic Curve Has Subexponential Discrete
                  Log Problem under the Menezes - Okamoto - Vanstone Algorithm},
  journal      = {J. Cryptol.},
  volume       = {11},
  number       = {2},
  pages        = {141--145},
  year         = {1998},
  url          = {https://doi.org/10.1007/s001459900040},
  doi          = {10.1007/S001459900040},
  timestamp    = {Fri, 18 Sep 2020 11:17:32 +0200},
  biburl       = {https://dblp.org/rec/journals/joc/BalasubramanianK98.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics